Results 1 to 5 of 5
TRAMADOL AND XANAX
  1. #1
    WILDFIRE0866 is offline New Member
    Join Date
    Sep 2006
    Location
    , , USA.
    Posts
    1

    Default TRAMADOL AND XANAX

    I CURRENTLY TAKE TRAMADOL FOR CRONIC BACK PAIN AND THE XANAX FOR ANXIETY...I HAVE RECENTLY FOUND THAT I DONT FEEL BETTER UNLESS I TAKE MORE OF THE PAIN KILLER BUT IM STARTING TO GO THRU 100 PILLS IN LIKE A TWO WEEK PERIOD. IF I GO WITH OUT I HAVE WITH DRAWL AND CANT SLEEP AT ALL. ARE THERE ANY ALTERNATIVES FOR THE PAIN MEDS, ASN AS FAR AS THE XANAX I CANNOT GO ONE DAY WITH OUT TAKING AT LEAST THREE...I AM ON A LOW DOSE BUT IF I DONT TAKE THEM I GET ACTUALLY PHYSICALLY VIOLENT. ANYONE WITH SUGGESTIONS WOULD BE MUCH APPRECIATED! THANKS!

    WILDONE

  2. #2
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,648

    Default

    Be very careful Wildone as Tramadol can cause seizures when you start taking to much of it.You would be better to take vicoden or percocet.....Dave

  3. #3
    judojoe1 is offline New Member
    Join Date
    Apr 2008
    Posts
    1

    Default tramadol & xanax reply

    Your descrition of your tramadol & xanax usage indicates that you are probably strongly addicted to tramadol. I take tramadol for knee pain and xanax for anxiety. I dont think your xanax usage is excessive,however I believe you are taking LETHAL doses of tramadol.
    The only reason I'm writing this is because I recently took to much tramadol at once (4) and suffered bad side effects,increased heart beat,flushing,dizziness and of course that triggered a panic attack. I am ok now but I have been looking up tramadol overdoses and while they don't mention a specific number of 50mg pills that qualify for an overdose I think you are close to it.
    I think you should see a doctor ASAP, explain your problem,they have alternate medicines that can help you. Anna Nicole Smith and her son died from mixing pain pills and anti-depressants in excess.
    I wish you well. Please try to cut back on the tramadol and see a doctor. If you start having siezures call 911 immediately.

    Respectfully: Judojoe

  4. #4
    TennesseeDude is offline New Member
    Join Date
    Apr 2010
    Posts
    2

    Default

    Quote Originally Posted by judojoe1 View Post
    Your descrition of your tramadol & xanax usage indicates that you are probably strongly addicted to tramadol. I take tramadol for knee pain and xanax for anxiety. I dont think your xanax usage is excessive,however I believe you are taking LETHAL doses of tramadol.
    The only reason I'm writing this is because I recently took to much tramadol at once (4) and suffered bad side effects,increased heart beat,flushing,dizziness and of course that triggered a panic attack. I am ok now but I have been looking up tramadol overdoses and while they don't mention a specific number of 50mg pills that qualify for an overdose I think you are close to it.
    I think you should see a doctor ASAP, explain your problem,they have alternate medicines that can help you. Anna Nicole Smith and her son died from mixing pain pills and anti-depressants in excess.
    I wish you well. Please try to cut back on the tramadol and see a doctor. If you start having siezures call 911 immediately.

    Respectfully: Judojoe
    Excellent post Judojoe! Very well said...I take Tramadol as needed for migraines...I had a panic attack after taking 4 in one day a while back (two in the morning and two in the evening)...On the few occasions when I take it, I will only do a max of 2 in a day. I have a prescription for xanax, but rarely take it...

  5. #5
    toomajj is offline New Member
    Join Date
    Nov 2010
    Posts
    19

    Default Stop taking tramadol please: Read my story

    Wildfire,

    Tramadol is a very dangerous drug. The most common and the worst side effect is the seizure. It is fatal and you can get it with even a low dose, or sometimes maybe when you’re sleep and without you ever knowing it. Last year I grew an addiction to Tramadol for about 3 months so that my dose went up to about 10 pills a day, and sometimes I would even take 7 or 8 pills of 50mg Tramadol at once. It was in the middle of the semester and I found it hard to quit and go through withdrawal while having to study. So I decided to quit cold turkey right after my final exams. It was December 18th. I never forget this day. I had my last final exam of Quantum Mechanics at 8 am. I took 6 pills at once and drove a 45 minute commute through highway to my school. After the exam we came home with my girlfriend to spend the day together, watch TV and enjoy it. She didn’t know I was still taking painkillers. I had told her that I had quit weeks ago. She hated the pills and me on them. Anyways, it was in the evening that I decided to take the rest of the pills, only15 pills were left, and enjoy the evening, and then I was going to quit cold turkey and never buy anymore. It was basically going to be my last night with the pills. I took 8 pills and throw the rest in the toilet and flushed. Then we sat and watched TV. I should say here that my girlfriend and I didn’t live together. We would stay together only a 3,4 nights a week. The rest I preferred to stay alone and read and study. I am loner, and most of the times that I took Tramadol I would be alone and not with her. Anyways, after 15-20 minutes of taking the pills, I felt I am fainting and then nothing else I remember. When I woke up I saw people around me trying to hold me, but I wouldn’t allow them; I was scared and didn’t know what the hell was going on. I didn’t even recognize my girlfriend first. Then she tried to talk to me and calm me and said the guys were the 911 guy and that I had a seizure. I calmed down a little and let them take me to hospital. I was in hospital for 24 hours to make sure I was fine. The doctors and nurses in the hospital told me that they never prescribe Tramadol to anyone because of this common side effect which is fatal. I never had a seizure and I had no idea how it happens or what it feels like. I was unconscious during it, and I was about to fall down and my head would’ve hot the table or floor if my angel girlfriend wasn’t there and hadn’t hold my head. I was so scared that I didn’t go to my house for 1 month. It was a trauma. But can you imagine if I had the seizure while driving the highway to school in the morning? I would be dead. Or if my girlfriend wasn’t there?? I had a cigarette in my hand. The house could burn, and the least is that I would’ve hit my head somewhere. I was very lucky. This side effect, the seizure, can come when least expected. Please don’t do this. Take other painkillers, but don’t play with Tramadol. It’s a matter of life and death. Please, I beg you, if you love anyone in your life, don’t do it. If you die, you’re dead; you’re gone. But people who are left behind will always be in pain and misery, especially if you overdose or die this way, god forbid in an accident, etc. Besides the fat that the whole hospital ???? cost me 7000 $.
    PLEASE DON’T DO TRAMADOL.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22